# SDR RAIA960527

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Release Vlv
- Part number: 7445B
- Condition: Req'D Reset
- Location: Hyd Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 4735 - GEAR INTRANSIT LIGHTS WOULD NOT EXTINGUISH WITH GEAR UP.  RESET HYDRAULIC RELEASE VALVE.  (M)
